UM

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Nonintrusive Uncertainty Quantification of Dynamic Power Systems Subject to Stochastic Excitations Journal article
IEEE Transactions on Power Systems, 2021,Volume: 36,Issue: 1,Page: 402-414
Authors:  Qiu,Yiwei;  Lin,Jin;  Chen,Xiaoshuang;  Liu,Feng;  Song,Yonghua
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Dynamic Uncertainty Quantification  Itô Process  Karhunen-loève Expansion  Polynomial Chaos  Stochastic Differential Equations  Stochastic Excitations  
Fast solvers for finite difference scheme of two-dimensional time-space fractional differential equations Journal article
Numerical Algorithms, 2020,Volume: 84,Issue: 1,Page: 37-62
Authors:  Huang,Yun Chi;  Lei,Siu Long
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Alternating direction implicit scheme  Block lower triangular Toeplitz matrix  Divide-and-conquer  Time-marching  Time-space fractional differential equations  
Large deviations for locally monotone stochastic partial differential equations driven by Levy noise Journal article
BERNOULLI, 2018,Volume: 24,Issue: 4A,Page: 2842-2874
Authors:  Xiong, Jie;  Zhai, Jianliang
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2018/10/30
Freidlin-Wentzell type large deviation principle  Levy processes  locally monotone coefficients  stochastic partial differential equations  
Laplace transform: a new approach in solving linear quaternion differential equations Conference paper
Mathematical Methods in the Applied Sciences
Authors:  Cai Z.-F.;  Kou K.I.
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/02/13
initial value problems  Laplace transform  quaternion  quaternion differential equations  
Laplace transform: a new approach in solving linear quaternion differential equations Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018,Volume: 41,Issue: 11,Page: 4033-4048
Authors:  Cai, Zhen-Feng;  Kou, Kit Ian
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2018/10/30
Quaternion  Quaternion Differential Equations  Initial Value Problems  Laplace Transform  
Solving Quaternion Ordinary Differential Equations with Two-Sided Coefficients Journal article
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 2018,Volume: 17,Issue: 2,Page: 441-462
Authors:  Cai, Zhen Feng;  Kou, Kit Ian
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Differential Equations  Quaternions  Two-sided Coefficients  Solution  Noncommutativity  
A linearized second-order scheme for nonlinear time fractional Klein-Gordon type equations Journal article
NUMERICAL ALGORITHMS, 2018,Volume: 78,Issue: 2,Page: 485-511
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:16 TC[Scopus]:17 | Submit date:2018/10/30
Linearized Scheme  Time Fractional Differential Equations  Nonlinear Klein-gordon Equations  Convergence  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
Authors:  Shulin LYU;  Yang CHEN
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations